Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have Psoriasis on feet. It takes white color. Treatment?

Hi, I have what I think is Psoriasis on my feet, whereby the skin is always dry on the heels and front pads and toes. I need to weekly or twice weekly use a pumice stone and then heel balm. The skin is actually still soft. It takes on a white colour. I do not have the condition on the balls of my feet or the top. It comes and goes. So what is it and how do I treat it?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dry or fissured feet could be due to dry weather, extremely dry skin, eczema, psoriasis or keratoderma due to some other cause.
To keep the feet well hydrated, dip feet in warm water and use a pumice stone mildly( do not use vigourously as might cause erosions). Apply cream containing urea and lactic acid twice to thrice in a day and wear cotton socks. Apply a steroid and salicylic acid based ointment in night daily. If possible consult a dermatologist too so that underlying cause can be ruled out.
Hope that helps.
Take care
Answered: Thu, 2 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor